# SDR RAIA9911019

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Failed
- Location: Lt Engine
- Part time: 15,994 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7069-STL LEFT HYDRAULIC PUMP PRESSURE DROPPED TO ZERO.  MAINTENANCE REPLACED HYDRAULIC PUMP ON LEFT ENGINE.
